# SDR A6WA200740655

- Difficulty date: November 4, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Piccolo Tube
- Condition: Dented
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INTERNAL LEADING EDGE WS 163, BAY 630AZ 1 DENT EXIST ON DEICING TUBE (PICCOLO TUBE) DYE PENETRANT PERFORMED ON DENT, ONE CRACK FOUND.  PICCOLO TUBE REPLACED IAW CRJ 200 AMM 30-11-41-000-801.  (M)
